# SDR CALA9601796

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND .5 INCH CRACKS IN LT FUSELAGE SKIN AT BS 188 TO 251, WL 207 TO 234.  THE AREA WAS REPAIRED IAW SRM 51-30-2, BAC DRAWING NR 65-18420, AND EA 5310-01188.
